# SDR SCNA20130125003

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR INTERCOSTAL STA 312 TO 328 APPROX LBL 45 IS CRACKED.  CAN BE SEEN FROM MAIN E&E.  REMOVED & REPLACED INTERCOSTAL AT PASSENGER CABIN FLOOR STA 312 TO 328 APPROX LBL 45.
